# SDR DALA2024070106628

- Difficulty date: June 25, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416532) DAMAGED ZEE CHANNEL FROM 500A TO500L RH FWD CARGO. REMOVED AND REMPLACED ZEE CHANNEL SECTION FROM STA 500A TO 500L SPLICED AT 500E TO 500F PER B737-900 SRM 51-40-02-OG, 53-00-53-2R-6 AND DWG 143A7501 REV.B.
